Community Forum

Zarontin 250 mg question side effects?

On Monday, I started Zarontin at 250 mg. My doctor has no plans to increase the dose. Anyway, I have been really tired the last couple days and it says that is something someone can experince. sometimes I feel hungry like today but yesterday not as much and near my wrist it looks like I have a bit of a bruise (but I was out with family yesterday so could've hurt my wrist) not sure and was a bit irritable too. Was I just irritable because I was a little tired? My appetite seems normal today and I'm not irritable. My mom said I could have been just a bit tired. I'm just nervous; I had a bad experince with Keppra. I'm just scared, should I contact my doctor?

Our Mission

The mission of the Epilepsy Foundation is to lead the fight to overcome the challenges of living with epilepsy and to accelerate therapies to stop seizures, find cures, and save lives.

 
24/7 helpline